RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2019, том 24, выпуск 5, страницы 464–501 (Mi rcd1022)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Sergey Chaplygin Memorial Issue

Periodic Billiards Within Conics in the Minkowski Plane and Akhiezer Polynomials

Anani Komla Adabraha, Vladimir Dragovićab, Milena Radnovićcb

a Department of Mathematical Sciences, The University of Texas at Dallas, 800 West Campbell Road, 75080 Richardson TX, USA
b Mathematical Institute SANU, Kneza Mihaila 36, 11001 Beograd, p.p. 367, Serbia
c The University of Sydney, School of Mathematics and Statistics, Carslaw F07, 2006 NSW, Australia

Аннотация: We derive necessary and sufficient conditions for periodic and for elliptic periodic trajectories of billiards within an ellipse in the Minkowski plane in terms of an underlining elliptic curve. We provide several examples of periodic and elliptic periodic trajectories with small periods. We observe a relationship between Cayley-type conditions and discriminantly separable and factorizable polynomials. Equivalent conditions for periodicity and elliptic periodicity are derived in terms of polynomial-functional equations as well. The corresponding polynomials are related to the classical extremal polynomials. In particular, the light-like periodic trajectories are related to the classical Chebyshev polynomials. Similarities and differences with respect to the previously studied Euclidean case are highlighted.

Ключевые слова: Minkowski plane, relativistic ellipses and hyperbolas, elliptic billiards, periodic and elliptic periodic trajectories, extremal polynomials, Chebyshev polynomials, Akhiezer polynomials, discriminantly separable polynomials

Финансовая поддержка Номер гранта
Australian Research Council DP190101838
Ministarstvo prosvete, nauke i tehnološkog razvoja Republike Srbije 174020
The research of V.D. and M.R. was supported by the Discovery Project #DP190101838 Billiards within confocal quadrics and beyond from the Australian Research Council and Project #174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Systems of the Serbian Ministry of Education, Technological Development and Science. V.D. would like to thank Sydney Mathematics Research Institute and their International Visitor Program for kind hospitality.


DOI: https://doi.org/10.1134/S1560354719050034

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 14H70, 41A10, 70H06, 37J35, 26C05
Поступила в редакцию: 02.07.2019
Принята в печать:31.08.2019
Язык публикации: английский

Образец цитирования: Anani Komla Adabrah, Vladimir Dragović, Milena Radnović, “Periodic Billiards Within Conics in the Minkowski Plane and Akhiezer Polynomials”, Regul. Chaotic Dyn., 24:5 (2019), 464–501

Цитирование в формате AMSBIB
\RBibitem{AdaDraRad19}
\by Anani Komla Adabrah, Vladimir Dragovi\'c, Milena Radnovi\'c
\paper Periodic Billiards Within Conics in the Minkowski Plane and Akhiezer Polynomials
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 5
\pages 464--501
\mathnet{http://mi.mathnet.ru/rcd1022}
\crossref{https://doi.org/10.1134/S1560354719050034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4015392}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000488949000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073226467}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd1022
  • http://mi.mathnet.ru/rus/rcd/v24/i5/p464

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. K. Adabrah, V. Dragović, M. Radnović, “Elliptical Billiards in the Minkowski Plane and Extremal Polynomials”, Нелинейная динам., 15:4 (2019), 397–407  mathnet  crossref
  • Просмотров:
    Эта страница:44
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021